# SDR SWAA2020062290914

- Difficulty date: June 6, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 47,887 hours, 28,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 RBL 39 WL 160 LOWER VAPOR BARRIER IS CRACKED JUST INBOARD OF VERTICAL STIFFENER.  REMOVED AND REINSTALLED RT VAPOR BARRIER AT BS663 IAW SRM 51-40-02 AND DWG 111A1001.
